# SDR GCHA9513

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893U
- Make and model: Bell 206L-3
- Aircraft serial: 51020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Fuselage
- Part time: 7,871 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 100 HOUR INSPECTION CRACKS WERE FOUND ON STRUCTURAL STIFFENER, APPROX. 4" FROM UPPER END.  A/CTT: 10782.7    REMOVED AND REPLACED STIFFENER , P/N 206-033-110-239 WITH LIKE PART NUMBER.
